MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 864177
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: pfc keel tib tray cem sz2.5 knee tibial tray component; pfc*sigma c/s npor fem lt sz 2 knee femur component; unknown knee tibial insert component; unknown knee patella component; unknown bone cement.(b)(4).
 
Event or Problem Description
The primary surgery was performed 18 years ago (date of primary surgery was unknown).It was reported that the revision surgery was scheduled to be performed by replacing implants (p/ns and lot numbers were unknown) from the patient¿s knee joint due to loosening on (b)(6) 2018.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFC KEEL TIB TRAY CEM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7955954
Report Number1818910-2018-72143
Device Sequence Number857098
Product Code JWH
UDI-Device Identifier10603295216391
UDI-Public10603295216391
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961685
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number864177
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR